# SDR SWAA2023090686604

- Difficulty date: August 7, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED STA 294.5 AND RBL52 WL 208.1 AT FWD GALLEY AREA 2023-490507<[01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:220273012; DUE DATE: 17-DEC-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138103; CAL DUE DATE: 02-MAY-24;[03] TOOL USED RADIOMETER/PHOTOMETER KIT PN: XRP-3000; SN: 199872; DUE DATE: 15-OCT-23;[04] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[05] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 14-OCT-23;[06] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED STA294.5 AND RBL17 TO RBL 58 ; WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 AND DWG # 141A5502 REV: -. SEE INDIVIDUAL SIGN OFF BELOW SEE INDIVIDUAL SIGNOFFS BELOW.;[07] RII COMPLETED JOB
